# SDR F3LA2011121500694

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 30,803 hours, 14,925 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3310004405
- Part serial: 02K11591890007
- Condition: Shorted
- Location: Galley
- Part time: 12,468 hours, 6,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR, ACRID ODOR REPORTED IN AFT GALLEY AREA ABOVE COFFEE POT - WARM TO THE TOUCH. TOTAL CYCLES 114925.  FOUND AFT INBD NR 2 COFFEEMAKER INOPERABLE, CB'S POPPED.  PLACED COFFEEMAKER ON NEF 25-99-30AD.
